# SDR 20000505SH032

- Difficulty date: May 5, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N50395
- Make and model: Bbavia 8KCAB
- Aircraft serial: A9379
- Engine: Lyc AEIO320E1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4151
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF ROUGH RUNNING/MISSING WHEN ENGINE HOT WHILE AT LOW POWER SETTINGS.  RT MAG (4150) REMOVED.  EXCESS PLAY IN DIST END BEARING (APPROX PLAY, .030 INCH) SN 9010274.  LT MAG REMOVED (4151) SN 9010270.  FOUND ENTIRE INTERIOR OF MAG CONTAMINATED BY GREASE FROM DRIVE END BEARING. THESE MAGS (4100 SERIES) ARE NOT REBUILDABLE AND SLICK SB RECOMMENDS REPLACEMENT AND TIS TO BE NOT IN EXCESS OF 800 HRS.  ENGINE TT:  494 HRS  SINCE NEW.  (X)
